| Model Number |
81531 |
| Medical Device Problem Codes |
Difficult or Delayed Positioning (1157); Material Too Rigid or Stiff (1544)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/02/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon visual inspection of the received complaint device, a bend 7 cm from the distal tip was identified.The device did not meet the curve specification.The device did not meet the planarity specification.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.The most likely root cause is mishandling subsequent to distribution, including shipping/storage conditions or improper manipulation of the catheter.The instructions for use (ifu) state: do not exert excessive pressure during placement of catheter if unknown resistance is encountered.Do not attempt to use the reprocessed ep catheter prior to completely reading and understanding the directions for use.Avoid manual pre-bending of distal curve, as this may damage steering mechanism of steerable catheters.The reported event will continue to be monitored through post-market surveillance.
Event or Problem Description
It was reported that the electrophysiology catheter was stiff and difficult to maneuver in the patient.After fussing with it for a short period of time, the user asked that this electrophysiology catheter be replaced with another catheter.There was no patient injury or medical intervention and extended procedure time reported was only to replace the catheter.These are commonly used devices that are readily available.